# SDR CA970109015

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737248C
- Engine: Pwa JT8D9A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543129
- Condition: Shattered
- Location: Outer Panel
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) IN CLIMB SHORTLY AFTER DEPARTURE, CAPTAIN'S WINDSHIELD OUTER PANE SHATTERED EXTENSIVELY. REPLACED.
